# SDR SIMA20251008004

- Difficulty date: October 8, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 22,268 hours, 14,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CENTER SHEAR PANEL CORRODED (LEVEL 2 CORROSION) RAR AFT GALLEY CENTER SHEAR PANEL IAW ERJ 175 SRM 51-40-08.
